Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Book
Call

Dr. Sivakumar

MD

General Physician, Tuticorin

12 Years Experience  ·  80 at clinic
Book Appointment
Call Doctor
Dr. Sivakumar MD General Physician, Tuticorin
12 Years Experience  ·  80 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Feed
Services

Personal Statement

I believe in health care that is based on a personal commitment to meet patient needs with compassion and care. Doctor is an active member of Indian Society of Critical Care Medicine ...more
I believe in health care that is based on a personal commitment to meet patient needs with compassion and care. Doctor is an active member of Indian Society of Critical Care Medicine
More about Dr. Sivakumar
He has had many happy patients in his 12 years of journey as a General Physician. He is a MD . Book an appointment online with Dr. Sivakumar on Lybrate.com.

Lybrate.com has a nexus of the most experienced General Physicians in India. You will find General Physicians with more than 29 years of experience on Lybrate.com. You can find General Physicians online in Tuticorin and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Education
MD - JIPMER - 2006
Languages spoken
English
Professional Memberships
Indian Society of Critical Care Medicine

Location

Book Clinic Appointment with Dr. Sivakumar

DR.SIVAKUMAR

60,Santhai Pettai Street, KovilpattiTuticorin Get Directions
80 at clinic
...more
View All

Services

Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
View All Services

Submit Feedback

Submit a review for Dr. Sivakumar

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

Sir/Madam, This is regarding my mother who was diagnosed with Autoimmune hepatitis on 26th Sep. Her treatment is going very well. On 14th Sep, before her treatment started, her SGPT and SGOT were 616 IU/L and 361 IU/L respectively. Liver biopsy confirmed Autoimmune hepatitis. Her treatment started on 3rd Oct. Doctor started her treatment with Wysolone - 30 mg (1-0-0) for the first 2 months and when her SGPT and SGOT came under 50 IU/L, he switched to Budesonide (6 mg-0-3 mg). My query is regarding the side effects of the steroid use. My mother has been diabetic for the past 5 years for which she took glimestar M1. When the Doctor started her on Wysolone, in less than a week, the side effects started to show. Her blood sugar started to fluctuate uncontrollably. It goes from as high as 500 mg/dl to as low as 55 mg/dl. Doctor put her on Insulin (NovoMix 30 Flexpen). I was advised to constantly monitor her sugar and vary the units of Insulin as per her sugar level and that's what I have been doing ever since the treatment started. This sugar fluctuation thing is very unpredictable, so unpredictable that I have to constantly stay with my mother all the time. We don't even travel anywhere because of it. I have been telling our Doctor to do something about it but he says the same thing every time, control the sugar with Insulin. Is there any other way to minimize her sugar level fluctuation? Can you advice any medicine. Thank you.

MBBS, CCEBDM, Diploma in Diabetology
Endocrinologist, Hubli-Dharwad
Sir/Madam, This is regarding my mother who was diagnosed with Autoimmune hepatitis on 26th Sep. Her treatment is goin...
, With steroid treatment blood glucose does increase, because corticosteroids are diabetogenic. One of the possible ways is to reduce the dose of steroid to minimum possible, plus use a long acting Insulin like Basalog (Glargine) plus a short acting insulin to control post breakfast & post lunch surges of glucose Thanks.
1 person found this helpful
Submit FeedbackFeedback

My Age z 27 Nd my prob z that my penis nerves bcum week Nd dull due to over masturbation in past. Also I use to smoke marijuana in my colleague time and use to do masturbation after that by watching porn. Due to all this my present life z becoming hell bcas I quit masturbation but still my semen used to ejaculated after I do urine .Nd problem of PE. Erectile dysfunction Nd Nightfall also seems in me. I need your help Dr. please help me to bcum a sexually active like I was in my childhood. My marriage also approach near by due to which I feel guilty how I face her.

MBBS
General Physician, Cuttack
My Age z 27 Nd my prob z that my penis nerves bcum week Nd dull due to over masturbation in past. Also I use to smoke...
1.Masturbation is a normal way of relieving sexual tension. 2.It is, not harmful if done in moderation, preferably 2-3 times a week. 3.Excess indulgence may cause physical problem like weakness, tiredness, loss of memory, lack of energy, lack of concentration, behavioural disorder, stress, depression, and sexual problem like erectile dysfunction, premature ejaculation, testicular pain, decrease sperm count. Etc 4.Consult sexologist for further advice.
1 person found this helpful
Submit FeedbackFeedback

I have a fever since last four days I am getting my eyes red at red since last 2 days I am also can't sit and walk properly please help doctors.

MBBS
General Physician, Cuttack
I have a fever since last four days I am getting my eyes red at red since last 2 days I am also can't sit and walk pr...
1. Take one tablet of crocin advance as and when required upto a maximum of three tablets daily after food 2. Cold sponging sos 3. Drink plenty of water 4. Take rest 5. If no relief do blood examination like esr, cbc, widal/ typhidot test, blood for mp/malaria antigen, dengue antigen (ns1) test, urine re/me, x ray chest after consulting physician and follow the advice and treatment.
Submit FeedbackFeedback

I am 55 year old I am getting pain in my right leg heal while walking so do advice what to do to over come this problem ?

PDDM, MHA, MBBS
General Physician, Nashik
is the pain more in morning just after waking up.. the first few steps?? kindly consult further with details for proper treatment... Dr surbhi agrawal consultant physician and diabetologist
2 people found this helpful
Submit FeedbackFeedback

I am a 23 year old female. Me and my partner both are virgins. I just wanted to know whether it is safe to use flavored condoms for the first time? If not, then which condom and contraception should we choose to avoid unwanted pregnancy, sexually transmitted diseases and other side effects?

BDS, Certification in hypnotherapy, Certification in N.L.P, Certification in Gene and behavior, Psychology at Work
Psychologist, Gurgaon
I am a 23 year old female. Me and my partner both are virgins. I just wanted to know whether it is safe to use flavor...
Any condom is good enough to avoid all these. Moreover if you do not have multiple partners, the of transmission of STD'S is very minimal
11 people found this helpful
Submit FeedbackFeedback

My 70-year-old is having inflammatory tongue for the last 6 months. She is not able to add spicy (mild) food. Please suggest what should we do?

BDS
Dentist, Hyderabad
Show her to general physician. She is having vitamin deficiency. She has to take multi vitamin supplements.
1 person found this helpful
Submit FeedbackFeedback

What are the ways in which dengue disease can be cured? What are the symptoms for the same?

Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Kaithal
What are the ways in which dengue disease can be cured? What are the symptoms for the same?
Hi symptoms of dengu is fever, body pain, nausea, vomiting, sore throat. Lab test required cbc mp widal dengue test advised compelet bed rest, liquid diet, cocconut water, tulsi, geloy.
1 person found this helpful
Submit FeedbackFeedback

I was deficient in vitamin d (16 ng/ml. After taking cholecalciferol sachet once weekly for 4 weeks, my vitamin d has reported 51 ng/ml. 1.I want to know whether I need to take any medicine further? 2. Is it normal to see such a change in vitamin d in 4 weeks?

MBBS
General Physician, Mumbai
I was deficient in vitamin d (16 ng/ml. After taking cholecalciferol sachet once weekly for 4 weeks, my vitamin d has...
As of now no treatment required and change in your vitamin D levels was due to medication and plan to take early morning sunlight regularly lifetime
Submit FeedbackFeedback

Can you tell me, I am able to get fresh properly, I guess I am suffering from constipation.

C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
Can you tell me, I am able to get fresh properly, I guess I am suffering from constipation.
You have to eat lot of vegetables , fruits and drink lot of water. You need fiber rich diet to avoid constipation
Submit FeedbackFeedback
View All Feed